Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Linear recurrences and uniform distribution
HTML articles powered by AMS MathViewer

by Melvyn B. Nathanson PDF
Proc. Amer. Math. Soc. 48 (1975), 289-291 Request permission

Abstract:

A necessary and sufficient condition is obtained for the uniform distribution modulo $p$ of a sequence of integers satisfying a linear recurrence relation.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10F40, 10A35
  • Retrieve articles in all journals with MSC: 10F40, 10A35
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 289-291
  • MSC: Primary 10F40; Secondary 10A35
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0364124-5
  • MathSciNet review: 0364124